# SDR AALA202404295894

- Difficulty date: April 18, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 72,950 hours, 28,315 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 63,976 hours, 33,840 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT,  ON TAKEOFF FLIGHT CREW GOT AN ECAM ENGINE 2 EGT OVER LIMIT BELOW 1000 FT. AT POWER REDUCTION EGT RETURNED TO NORMAL, FLIGHT CREW DID NOT SHUT THE ENGINE DOWN. THE AIRCRAFT LANDED SAFELY AT CLT.   MAINTENANCE REPLACED THE ENGINE PER TASK CARD 26L40071001.
